# SDR DALA2018062504199

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-211
- Aircraft serial: 8063
- Aircraft time: 1,020 hours, 475 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MID CABIN SMOKE DETECTOR DID NOT ACTIVATE WITH STRONG AND VISIBLE SMOKE OBSERVED.  PERFORMED CIDS SDF1 TEST ON ALL LAVATORIES. ALL TESTED OKAY.
